No CrossRef data available.
Article contents
A Continuous Extension Operator for Convex Metrics
Published online by Cambridge University Press: 20 November 2018
Abstract
Core share and HTML view are not available for this content. However, as you have access to this content, a full PDF is available via the ‘Save PDF’ action button.
We consider the problem of simultaneous extension of continuous convex metrics defined on subcontinua of a Peano continuum. We prove that there is an extension operator for convex metrics that is continuous with respect to the uniform topology.
- Type
- Research Article
- Information
- Copyright
- Copyright © Canadian Mathematical Society 2010
References
[1] Banakh, T.,
AE(0)-spaces and regular operators extending (averaging) pseudometrics. Bull. Polish Acad. Sci. Math.
42(1994), no. 3, 197–206.Google Scholar
[2] Banakh, T. and Bessaga, C., On linear operators extending [pseudo]metrics. Bull. Polish Acad. Sci. Math.
48(2000), no. 1, 35–49.Google Scholar
[3] Banakh, T., Brodskiy, N., Stasyuk, I., and Tymchatyn, E. D., On continuous extension of uniformly continuous functions and metrics. Colloq. Math.
116(2009), no. 2, 191–202.Google Scholar
[4] Bessaga, C., On linear operators and functors extending pseudometrics. Fund. Math.
142(1993), no. 2, 101–122.Google Scholar
[5] Bing, R. H., A convex metric for a locally connected continuum. Bull. Amer. Math. Soc.
55(1949), 812–819. doi:10.1090/S0002-9904-1949-09298-4Google Scholar
[6] Bing, R. H., Partitioning continuous curves. Bull. Amer. Math. Soc.
58(1952), 536–556. doi:10.1090/S0002-9904-1952-09621-XGoogle Scholar
[7] Hewitt, E. and Stromberg, K., Real and abstract analysis. A modern treatment of the theory of functions of a real variable. Graduate Texts in Mathematics, 25, Springer-Verlag, New York-Heidelberg, 1975.Google Scholar
[8] Moise, E. E., Grille decomposition and convexification theorems for compact metric locally connected continua. Bull. Amer. Math. Soc.
55(1949), 1111–1121. doi:10.1090/S0002-9904-1949-09336-9Google Scholar
[9] Moise, E. E., A note of correction.
Proc. Amer. Math. Soc.
2(1951), 838. doi:10.2307/2032089Google Scholar
[10] Stasyuk, I., Operators of simultaneous extensions of partial ultrametrics. (Ukrainian) Mat. Metodi Fiz.-Mekh. Polya
49(2006), no. 2, 27–32.Google Scholar
[11] Stasyuk, I. and Tymchatyn, E. D., A continuous operator extending ultrametrics. Comment. Math. Univ. Carolin.
50(2009), no. 1, 141–151.Google Scholar
[12] Stepanova, E. N., Continuation of continuous functions and the metrizability of paracompact p-spaces. (Russian) Mat. Zametki
53(1993), no. 3, 92–101; translation in Math. Notes 53(1993), no. 3-4, 308–314.Google Scholar
[13] Tymchatyn, E. D. and Zarichnyi, M., On simultaneous linear extensions of partial (pseudo)metrics. Proc. Amer. Math. Soc.
132(2004), no. 9, 2799–2807. doi:10.1090/S0002-9939-04-07413-1Google Scholar
[14] Tymchatyn, E. D. and Zarichnyi, M., A note on operators extending partial ultrametrics. Comment. Math. Univ. Carolin.
46(2005), no. 3, 515–524.Google Scholar
You have
Access